# SDR DL72S021343

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 54,192 hours, 35,537 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: No.4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4IN CRACK AT NO.4 L/E SLAT LWR COVE SKIN ANGLE AT O/B     STOP PAD                                                    REPAIRED PER MM 57-54-000-8
